The classifying Lie algebroid of a geometric structure II: G-structures with connection

Rui Loja Fernandes, Ivan Struchiner

Research output: Contribution to journalArticlepeer-review

Abstract

Given a G-structure with connection satisfying a regularity assumption we associate to it a classifying Lie algebroid. This algebroid contains all the information about the equivalence problem and is an example of a G-structure Lie algebroid. We discuss the properties of this algebroid, the G-structure groupoids integrating it and the relationship with Cartan’s realization problem.

Original languageEnglish (US)
Pages (from-to)524-570
Number of pages47
JournalSao Paulo Journal of Mathematical Sciences
Volume15
Issue number2
DOIs
StatePublished - Dec 2021

Keywords

  • G-structures
  • Lie algebroids
  • Lie groupoids

ASJC Scopus subject areas

  • Mathematics(all)
  • Statistics, Probability and Uncertainty
  • Computational Theory and Mathematics

Fingerprint

Dive into the research topics of 'The classifying Lie algebroid of a geometric structure II: G-structures with connection'. Together they form a unique fingerprint.

Cite this